• Previous Article
    Short-time existence of the second order renormalization group flow in dimension three
  • DCDS Home
  • This Issue
  • Next Article
    Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
December  2015, 35(12): 5769-5786. doi: 10.3934/dcds.2015.35.5769

On the variation of the fractional mean curvature under the effect of $C^{1, \alpha}$ perturbations

1. 

Dipartimento di Matematica "Federigo Enriques", Università degli Studi di Milano, Via Saldini 50, I-20133 Milano, Italy

Received  March 2014 Published  May 2015

In this brief note we study how the fractional mean curvature of order $s \in (0, 1)$ varies with respect to $C^{1, \alpha}$ diffeomorphisms. We prove that, if $\alpha > s$, then the variation under a $C^{1, \alpha}$ diffeomorphism $\Psi$ of the $s$-mean curvature of a set $E$ is controlled by the $C^{0, \alpha}$ norm of the Jacobian of $\Psi$. When $\alpha = 1$ we discuss the stability of these estimates as $s \rightarrow 1^-$ and comment on the consistency of our result with the classical framework.
Citation: Matteo Cozzi. On the variation of the fractional mean curvature under the effect of $C^{1, \alpha}$ perturbations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5769-5786. doi: 10.3934/dcds.2015.35.5769
References:
[1]

L. Ambrosio, G. De Philippis and L. Martinazzi, Gamma-convergence of nonlocal perimeter functionals,, Manuscripta Math., 134 (2011), 377. doi: 10.1007/s00229-010-0399-4. Google Scholar

[2]

N. Abatangelo and E. Valdinoci, A notion of nonlocal curvature,, Numer. Funct. Anal. Optim., 35 (2014), 793. doi: 10.1080/01630563.2014.901837. Google Scholar

[3]

G. Albanese, A. Fiscella and E. Valdinoci, Gevrey regularity for integro-differential operators,, J. Math. Anal. Appl., 428 (2015), 1225. doi: 10.1016/j.jmaa.2015.04.002. Google Scholar

[4]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions. Part I: The optimal profile problem,, Math. Ann., 310 (1998), 527. doi: 10.1007/s002080050159. Google Scholar

[5]

G. Alberti and G. Bellettini, A non-local anisotropic model for phase transitions: Asymptotic behaviour of rescaled energies,, European J. Appl. Math., 9 (1998), 261. doi: 10.1017/S0956792598003453. Google Scholar

[6]

B. Barrios, A. Figalli and E. Valdinoci, Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces,, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 13 (2014), 609. Google Scholar

[7]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23. doi: 10.1016/j.anihpc.2013.02.001. Google Scholar

[8]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians II: Existence, uniqueness, and qualitative properties of solutions,, Trans. Amer. Math. Soc., 367 (2015), 911. doi: 10.1090/S0002-9947-2014-05906-0. Google Scholar

[9]

L. Caffarelli, J.-M. Roquejoffre and O. Savin, Nonlocal minimal surfaces,, Comm. Pure Appl. Math., 63 (2010), 1111. doi: 10.1002/cpa.20331. Google Scholar

[10]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian,, Comm. Partial Differential Equations, 32 (2007), 1245. doi: 10.1080/03605300600987306. Google Scholar

[11]

L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations,, Comm. Pure Appl. Math., 62 (2009), 597. doi: 10.1002/cpa.20274. Google Scholar

[12]

L. Caffarelli and L. Silvestre, Regularity results for nonlocal equations by approximation,, Arch. Ration. Mech. Anal., 200 (2011), 59. doi: 10.1007/s00205-010-0336-4. Google Scholar

[13]

L. Caffarelli and E. Valdinoci, Uniform estimates and limiting arguments for nonlocal minimal surfaces,, Calc. Var. Partial Differential Equations, 41 (2011), 203. doi: 10.1007/s00526-010-0359-6. Google Scholar

[14]

L. Caffarelli and E. Valdinoci, Regularity properties of nonlocal minimal surfaces via limiting arguments,, Adv. Math., 248 (2013), 843. doi: 10.1016/j.aim.2013.08.007. Google Scholar

[15]

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces,, Bull. Sci. Math., 136 (2012), 521. doi: 10.1016/j.bulsci.2011.12.004. Google Scholar

[16]

S. Dipierro, A. Figalli, G. Palatucci and E. Valdinoci, Asymptotics of the s-perimeter as s ↘ 0,, Discrete Contin. Dyn. Syst., 33 (2013), 2777. doi: 10.3934/dcds.2013.33.2777. Google Scholar

[17]

A. Figalli and E. Valdinoci, Regularity and Bernstein-type results for nonlocal minimal surfaces,, \emph{J. Reine Angew. Math.}, (2015). doi: 10.1515/crelle-2015-0006. Google Scholar

[18]

N. S. Landkof, Foundations of Modern Potential Theory,, Springer-Verlag, (1972). Google Scholar

[19]

M. Ludwig, Anisotropic fractional perimeters,, J. Differential Geom., 96 (2014), 77. Google Scholar

[20]

L. Modica, The gradient theory of phase transitions and the minimal interface criterion,, Arch. Ration. Mech. Anal., 98 (1987), 123. doi: 10.1007/BF00251230. Google Scholar

[21]

L. Modica and S. Mortola, Un esempio di $\Gamma$-convergenza,, Boll. Un. Mat. Ital. B (5), 14 (1977), 285. Google Scholar

[22]

G. Palatucci, O. Savin and E. Valdinoci, Local and global minimizers for a variational energy involving a fractional norm,, Ann. Mat. Pura Appl., 192 (2013), 673. doi: 10.1007/s10231-011-0243-9. Google Scholar

[23]

O. Savin and E. Valdinoci, $\Gamma$-convergence for nonlocal phase transitions,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 29 (2012), 479. doi: 10.1016/j.anihpc.2012.01.006. Google Scholar

[24]

O. Savin and E. Valdinoci, Regularity of nonlocal minimal cones in dimension 2,, Calc. Var. Partial Differential Equations, 48 (2013), 33. doi: 10.1007/s00526-012-0539-7. Google Scholar

[25]

E. Valdinoci, A fractional framework for perimeters and phase transitions,, Milan J. Math., 81 (2013), 1. doi: 10.1007/s00032-013-0199-x. Google Scholar

show all references

References:
[1]

L. Ambrosio, G. De Philippis and L. Martinazzi, Gamma-convergence of nonlocal perimeter functionals,, Manuscripta Math., 134 (2011), 377. doi: 10.1007/s00229-010-0399-4. Google Scholar

[2]

N. Abatangelo and E. Valdinoci, A notion of nonlocal curvature,, Numer. Funct. Anal. Optim., 35 (2014), 793. doi: 10.1080/01630563.2014.901837. Google Scholar

[3]

G. Albanese, A. Fiscella and E. Valdinoci, Gevrey regularity for integro-differential operators,, J. Math. Anal. Appl., 428 (2015), 1225. doi: 10.1016/j.jmaa.2015.04.002. Google Scholar

[4]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions. Part I: The optimal profile problem,, Math. Ann., 310 (1998), 527. doi: 10.1007/s002080050159. Google Scholar

[5]

G. Alberti and G. Bellettini, A non-local anisotropic model for phase transitions: Asymptotic behaviour of rescaled energies,, European J. Appl. Math., 9 (1998), 261. doi: 10.1017/S0956792598003453. Google Scholar

[6]

B. Barrios, A. Figalli and E. Valdinoci, Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces,, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 13 (2014), 609. Google Scholar

[7]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23. doi: 10.1016/j.anihpc.2013.02.001. Google Scholar

[8]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians II: Existence, uniqueness, and qualitative properties of solutions,, Trans. Amer. Math. Soc., 367 (2015), 911. doi: 10.1090/S0002-9947-2014-05906-0. Google Scholar

[9]

L. Caffarelli, J.-M. Roquejoffre and O. Savin, Nonlocal minimal surfaces,, Comm. Pure Appl. Math., 63 (2010), 1111. doi: 10.1002/cpa.20331. Google Scholar

[10]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian,, Comm. Partial Differential Equations, 32 (2007), 1245. doi: 10.1080/03605300600987306. Google Scholar

[11]

L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations,, Comm. Pure Appl. Math., 62 (2009), 597. doi: 10.1002/cpa.20274. Google Scholar

[12]

L. Caffarelli and L. Silvestre, Regularity results for nonlocal equations by approximation,, Arch. Ration. Mech. Anal., 200 (2011), 59. doi: 10.1007/s00205-010-0336-4. Google Scholar

[13]

L. Caffarelli and E. Valdinoci, Uniform estimates and limiting arguments for nonlocal minimal surfaces,, Calc. Var. Partial Differential Equations, 41 (2011), 203. doi: 10.1007/s00526-010-0359-6. Google Scholar

[14]

L. Caffarelli and E. Valdinoci, Regularity properties of nonlocal minimal surfaces via limiting arguments,, Adv. Math., 248 (2013), 843. doi: 10.1016/j.aim.2013.08.007. Google Scholar

[15]

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces,, Bull. Sci. Math., 136 (2012), 521. doi: 10.1016/j.bulsci.2011.12.004. Google Scholar

[16]

S. Dipierro, A. Figalli, G. Palatucci and E. Valdinoci, Asymptotics of the s-perimeter as s ↘ 0,, Discrete Contin. Dyn. Syst., 33 (2013), 2777. doi: 10.3934/dcds.2013.33.2777. Google Scholar

[17]

A. Figalli and E. Valdinoci, Regularity and Bernstein-type results for nonlocal minimal surfaces,, \emph{J. Reine Angew. Math.}, (2015). doi: 10.1515/crelle-2015-0006. Google Scholar

[18]

N. S. Landkof, Foundations of Modern Potential Theory,, Springer-Verlag, (1972). Google Scholar

[19]

M. Ludwig, Anisotropic fractional perimeters,, J. Differential Geom., 96 (2014), 77. Google Scholar

[20]

L. Modica, The gradient theory of phase transitions and the minimal interface criterion,, Arch. Ration. Mech. Anal., 98 (1987), 123. doi: 10.1007/BF00251230. Google Scholar

[21]

L. Modica and S. Mortola, Un esempio di $\Gamma$-convergenza,, Boll. Un. Mat. Ital. B (5), 14 (1977), 285. Google Scholar

[22]

G. Palatucci, O. Savin and E. Valdinoci, Local and global minimizers for a variational energy involving a fractional norm,, Ann. Mat. Pura Appl., 192 (2013), 673. doi: 10.1007/s10231-011-0243-9. Google Scholar

[23]

O. Savin and E. Valdinoci, $\Gamma$-convergence for nonlocal phase transitions,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 29 (2012), 479. doi: 10.1016/j.anihpc.2012.01.006. Google Scholar

[24]

O. Savin and E. Valdinoci, Regularity of nonlocal minimal cones in dimension 2,, Calc. Var. Partial Differential Equations, 48 (2013), 33. doi: 10.1007/s00526-012-0539-7. Google Scholar

[25]

E. Valdinoci, A fractional framework for perimeters and phase transitions,, Milan J. Math., 81 (2013), 1. doi: 10.1007/s00032-013-0199-x. Google Scholar

[1]

Imran H. Biswas, Indranil Chowdhury. On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian. Communications on Pure & Applied Analysis, 2016, 15 (3) : 907-927. doi: 10.3934/cpaa.2016.15.907

[2]

Massimiliano Ferrara, Giovanni Molica Bisci, Binlin Zhang. Existence of weak solutions for non-local fractional problems via Morse theory. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2483-2499. doi: 10.3934/dcdsb.2014.19.2483

[3]

Dariusz Idczak. A global implicit function theorem and its applications to functional equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2549-2556. doi: 10.3934/dcdsb.2014.19.2549

[4]

Pengyan Wang, Pengcheng Niu. Liouville's theorem for a fractional elliptic system. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1545-1558. doi: 10.3934/dcds.2019067

[5]

Dorota Bors. Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 29-43. doi: 10.3934/dcdsb.2018003

[6]

Keonhee Lee, Kazumine Moriyasu, Kazuhiro Sakai. $C^1$-stable shadowing diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 683-697. doi: 10.3934/dcds.2008.22.683

[7]

Bassam Fayad, Zhiyuan Zhang. An effective version of Katok's horseshoe theorem for conservative C2 surface diffeomorphisms. Journal of Modern Dynamics, 2017, 11: 425-445. doi: 10.3934/jmd.2017017

[8]

Annalisa Cesaroni, Matteo Novaga. Volume constrained minimizers of the fractional perimeter with a potential energy. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 715-727. doi: 10.3934/dcdss.2017036

[9]

Lizhi Zhang. Symmetry of solutions to semilinear equations involving the fractional laplacian. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2393-2409. doi: 10.3934/cpaa.2015.14.2393

[10]

Zhigang Wu, Hao Xu. Symmetry properties in systems of fractional Laplacian equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1559-1571. doi: 10.3934/dcds.2019068

[11]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Local pathwise solutions to stochastic evolution equations driven by fractional Brownian motions with Hurst parameters $H\in (1/3,1/2]$. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2553-2581. doi: 10.3934/dcdsb.2015.20.2553

[12]

Shaoming Guo. Oscillatory integrals related to Carleson's theorem: fractional monomials. Communications on Pure & Applied Analysis, 2016, 15 (3) : 929-946. doi: 10.3934/cpaa.2016.15.929

[13]

Lingyu Jin, Yan Li. A Hopf's lemma and the boundary regularity for the fractional p-Laplacian. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1477-1495. doi: 10.3934/dcds.2019063

[14]

Shu-Guang Shao, Shu Wang, Wen-Qing Xu, Yu-Li Ge. On the local C1, α solution of ideal magneto-hydrodynamical equations. Discrete & Continuous Dynamical Systems - A, 2017, 37 (4) : 2103-2113. doi: 10.3934/dcds.2017090

[15]

Hongjie Dong, Doyoon Kim. Schauder estimates for a class of non-local elliptic equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (6) : 2319-2347. doi: 10.3934/dcds.2013.33.2319

[16]

A. V. Bobylev, Vladimir Dorodnitsyn. Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation. Discrete & Continuous Dynamical Systems - A, 2009, 24 (1) : 35-57. doi: 10.3934/dcds.2009.24.35

[17]

Yuanhong Wei, Xifeng Su. On a class of non-local elliptic equations with asymptotically linear term. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6287-6304. doi: 10.3934/dcds.2018154

[18]

Fahd Jarad, Sugumaran Harikrishnan, Kamal Shah, Kuppusamy Kanagarajan. Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 723-739. doi: 10.3934/dcdss.2020040

[19]

Fengping Yao, Shulin Zhou. Interior $C^{1,\alpha}$ regularity of weak solutions for a class of quasilinear elliptic equations. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1635-1649. doi: 10.3934/dcdsb.2016015

[20]

Kazuhisa Ichikawa, Mahemauti Rouzimaimaiti, Takashi Suzuki. Reaction diffusion equation with non-local term arises as a mean field limit of the master equation. Discrete & Continuous Dynamical Systems - S, 2012, 5 (1) : 115-126. doi: 10.3934/dcdss.2012.5.115

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (22)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]